# SDR CA111026006

- Difficulty date: October 26, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bell 412
- Aircraft time: 2,648 hours
- Engine: Pwa PT6T3
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010105101
- Condition: Delaminated
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING FOUND DELAMINATED DURING DAILY INSPECTION.
